MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CU-25122-F
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2025, when the guidewire was pulled out, the swg was found unraveled.They changed to a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The report that the guide wire unravelled was confirmed through examination of the returned sample.The customer provided one image showing a catheter and a guide wire and returned one guidewire for investigation.The catheter was not returned for evaluation.Signs of use were observed on the guide wire.Visual and microscopic examination identified unravelling from the proximal weld, multiple kinks along the guide wire body, and a core wire break adjacent to the proximal weld.The distal weld was observed to be full and spherical.Functional testing showed that the undamaged portion of the guide wire advanced without resistance, while resistance was encountered at the kinked and unravelled region, preventing further advancement.Dimensional inspection of the guide wire met applicable specification requirements.A review of the device history record did not identify any manufacturing-related issues.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Based on the observed condition of the guide wire and the information available, the damage is consistent with use-related mechanical stress.However, the probable cause could not be definitively determined without evaluation of the catheter involved in the event.Teleflex will continue to monitor and trend reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24065745
Report Number3006425876-2026-00023
Device Sequence Number15799614
Product Code DQY
UDI-Device Identifier00801902100276
UDI-Public(01)00801902100276(11)250804(17)270623(10)71F25G0845(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCU-25122-F
Device Lot Number71F25G0845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown